# SDR R61A2021110900882

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 33,629 hours, 24,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1834
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 9,357 hours, 6,703 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR ENGAGED, SLIDE SEMI DEPLOYED. R&R SLIDE AND L1 DOOR FLEXBALL CABLE.
